MathSciNet Relay Station
MathSciNet bibliographic data
MR197798 (33 #5961) 33.30
Urwin, Kathleen M. Integral equations for the paraboloidal wave functions. II. Quart. J. Math. Oxford Ser. (2) 16 1965 257–262.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement